Vol. 133, No. 3, 2008 · Contents

E. M. E. Zayed, M. A. El-Moneam:
On the rational recursive sequence $ x_{n+1}=\Big( A+\sum_{i=0}^{k}\alpha_{i}x_{n-i}\Big) \Big/ \sum_{i=0}^{k}\beta_{i}x_{n-i} $

V. B. L. Chaurasia, Hari Singh Parihar:
On strong starlikeness criteria of $p$-valent functions

Anna Andruch-Sobilo, Andrzej Drozdowicz:
Asymptotic behaviour of solutions of third order nonlinear difference equations of neutral type

Yan-Kui Song:
On $\Cal C$-starcompact spaces

Jiri Klaska:
Tribonacci modulo $p^t$

Aleksander Misiak, Eugeniusz Stasiak:
$G$-space of isotropic directions and $G$-spaces of $ \varphi$-scalars with $G=O( n,1,\mathbb{R}) $

Jiri Rachunek, Dana Salounova:
Modal operators on bounded residuated $ l$-monoids

Ioannis K. Argyros, Sa\"{i}d Hilout:
On a secant-like method for solving generalized equations

Libor Vesely, Ludek Zajicek:
On vector functions of bounded convexity

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 12 Aug 2008. Last modified: 21 January 2010.

© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition